MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL, INC. DISPOSABLE SIMPLICITY ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number RFDE-SI
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One disposable simplicity electrode was returned for investigation.The electrode cover for electrode 2 was detached and the probe was bent.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of reported bend in the probe and detached electrode cover is consistent with damage during use.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming a detached component.

Brand Name
DISPOSABLE SIMPLICITY ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8944425
Report Number2182269-2019-00129
Device Sequence Number19357600
Product Code GXD
UDI-Device Identifier05415067028976
UDI-Public05415067028976
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K052878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberRFDE-SI
Device Lot Number6756927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1